# SDR 00127

- Difficulty date: January 7, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N147TW
- Make and model: Lear 25
- Aircraft serial: 023
- Aircraft time: 15,090 hours, 14,316 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5200007
- Part serial: G1208
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTING ADS THE CO-PILOTS HIS FLAGGED, RETURN TO ADS FOR MAINTENANCE, HEADING FLAG ON CO-PILOT HIS OPERATES NORMAL ,FOUND BAD CONNECTION AT THE DG REMOVED AND REPLACED DG. OPS CHECK NORMAL.
